# SDR ASAA0995133

- Difficulty date: April 15, 2009
- Submitted: April 16, 2009
- Operation: Air carrier
- Aircraft: N306AS
- Make and model: Boeing 737990
- Aircraft serial: 30014
- Aircraft time: 29,975 hours, 11,732 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Sill
- Part number: 144A811139
- Condition: Corroded
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LT AFT OVERWING EXIT CUTOUT UPPER SILL LIFE LINE ATTACH POINT.  REPAIRED PER EA 900-53EA-01152.
